Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 8 found articles
 
 
  A Theoretical and Numerical Comparison of Some Semismooth Algorithms for Complementarity Problems
 
 
Title: A Theoretical and Numerical Comparison of Some Semismooth Algorithms for Complementarity Problems
Author: De Luca, Tecla
Facchinei, Francisco
Kanzow, Christian
Appeared in: Computational optimization and applications
Paging: Volume 16 (2000) nr. 2 pages 173-205
Year: 2000
Contents:
Publisher: Kluwer Academic Publishers, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands